Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2012 (2012), Article ID 408637, 13 pages
http://dx.doi.org/10.1155/2012/408637
Research Article

Qualitative Analysis of Delayed SIR Epidemic Model with a Saturated Incidence Rate

Department of Mathematical Sciences, College of Science, UAE University, 17551 Al-Ain, UAE

Received 23 October 2012; Accepted 6 December 2012

Academic Editor: Ephraim Agyingi

Copyright © 2012 Fathalla A. Rihan and M-. Naim Anwar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Jing Li, Gui-Quan Sun, and Zhen Jin, “Pattern formation of an epidemic model with time delay,” Physica A: Statistical Mechanics and its Applications, vol. 403, pp. 100–109, 2014. View at Publisher · View at Google Scholar
  • Feng Rao, “Dynamics Analysis of a Stochastic SIR Epidemic Model,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Fathalla A. Rihan, and Bassel F. Rihan, “Numerical modelling of biological systems with memory using delay differential equations,” Applied Mathematics and Information Sciences, vol. 9, no. 3, pp. 1645–1658, 2015. View at Publisher · View at Google Scholar
  • Athithan, and Mini Ghosh, “Stability analysis and optimal control of a malaria model with larvivorous fish as biological control agent,” Applied Mathematics and Information Sciences, vol. 9, no. 4, pp. 1893–1913, 2015. View at Publisher · View at Google Scholar
  • Eihab B.M. Bashier, and Kailash C. Patidar, “Optimal control of an epidemiological model with multiple time delays,” Applied Mathematics and Computation, vol. 292, pp. 47–56, 2017. View at Publisher · View at Google Scholar